# SDR ASAA0540747

- Difficulty date: December 16, 2005
- Submitted: April 3, 2006
- Operation: Air carrier
- Aircraft: N795AS
- Make and model: Boeing 737490
- Aircraft serial: 28890
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65C45772
- Condition: Chafed
- Location: Fs 907-908
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - FOUND UPPER FUSELAGE SKIN CHAFED.  REPAIRED DAMAGED SKIN BY ADDING DOUBLERS AND REPAIR STRAPS PER ASA EA 5330-02033.  (M)
